Nicolae Lupa
Geciteerd door
Geciteerd door
Exponential dichotomies of evolution operators in Banach spaces
N Lupa, M Megan
Monatshefte für Mathematik 174, 265-284, 2014
Generalized exponential trichotomies for abstract evolution operators on the real line
N Lupa, M Megan
Journal of Function Spaces and Applications 2013, 2013
Integral conditions for nonuniform -dichotomy on the half-line
AJG Bento, N Lupa, M Megan, CM Silva
Discrete & Continuous Dynamical Systems - B 22 (8), 3063-3077, 2017
On weak exponential stability of evolution operators in Banach spaces
N Lupa, M Megan, IL Popa
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2445-2450, 2010
Thresholds for reduction-related entanglement criteria in quantum information theory
MA Jivulescu, N Lupa, I Nechita
Quantum Information & Computation 15 (13-14), 1165-1184, 2015
Admissible Banach function spaces for linear dynamics with nonuniform behavior on the half-line
N Lupa, LH Popescu
Semigroup Forum 98, 184-208, 2019
Positive reduction from spectra
MA Jivulescu, N Lupa, I Nechita, D Reeb
Linear Algebra and its Applications 469, 276-304, 2015
On the reduction criterion for random quantum states
MA Jivulescu, N Lupa, I Nechita
Journal of Mathematical Physics 55 (11), 112203, 2014
Admissible Banach Function Spaces and Nonuniform Stabilities
N Lupa, LH Popescu
Mediterranean Journal of Mathematics 17, 1-12, 2020
A complete characterization of exponential stability for discrete dynamics
N Lupa, LH Popescu
Journal of Difference Equations and Applications 23 (12), 2072-2092, 2017
Roughness of-Nonuniform Exponential Dichotomy for Difference Equations in Banach Spaces
N Lupa
The Scientific World Journal 2014, 2014
Necessary and sufficient conditions for weak exponential instability of evolution operators
N Lupa
International Journal of Pure and Applied Mathematics 62 (3), 263-273, 2010
Dilations on locally Hilbert spaces
D Gaşpar, P Gaşpar, N Lupa
arXiv preprint arXiv:1504.07756, 2015
On a concept of nonuniform exponential instability of evolution operators in Banach spaces
N Lupa
Int. J. Open Problems Compt. Math 3 (5), 2010
On exponential stability of linear skew-evolution semiflows in Banach spaces
N Lupa, IL Popa
" Ovidius" University Annals Constantza. Series Civil Engineering 1 (11), 175, 2009
Admissibility and general dichotomies for evolution families
D Dragicevic, N Jurcevic Pecek, N Lupa
Electronic Journal of Qualitative Theory of Differential Equations 58, 1-19, 2020
A New Approach on Datko–Zabczyk Method for Nonuniform Exponential Stability
N Lupa
Mathematics 8 (7), 1095, 2020
A Nash–Moser approach for the Euler–Arnold equations
EC Cismas, N Lupa
Monatshefte für Mathematik 192 (2), 333-353, 2020
Generalized exponential dichotomies for evolution operators
N Lupa, M Megan, IL Popa
2015 IEEE 10th Jubilee International Symposium on Applied Computational …, 2015
A note on existence and uniqueness of the perturbed evolution family in Banach Spaces
N Lupa, M Megan
Acta Univ. Apulensis Math. Inform., Special Issue, 341-348, 2011
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20